Well, I have yet to be given an explanation in the past about my odd eye symptoms, so I thought I'd see if anyone on here had any ideas.
I have double vision that seems to be muscle related in that it disappears when I cover one eye. It is far worse as the day goes on and the images are not just side by side but rather at an agle (one to the right and above the other). In addition, I have a lot of dull pain behind my eyes, more in the left than the right. It is quite bad in the morning and worsens when I move my eyes or look at something bright. Here's where it gets a bit weird... when I look up, I start to see stars in my left eye. If I look up for more then a couple of moments, my vision eventually goes black and returns to normal when I look back down. Of note, I have much worse double vision when I look up. Finally I can often see my pulse in my vision in my left eye and often have brief large semi-circular flashes in my peripheral when looking quickly to one side or the other. (No, these are not the same type of flashes as from a retinal detachement).
Does anyone have any ideas?? I no longer have any vision coverage on my medical insurance so I do not want to ask my PCP about the concerns... she will just send me to an eye doctor and I would have to pay out of pocket (and currently there is not much money in these pockets). At the same time, I have having to take perpetual Ibuprofin to counter the eye pain and I have had enough.
Brief history: I had a retinal detachment with no apparent cause when I was about 27. Every time I go to the eye doctor since then with other eye problems they become immediately concerned about my retinas and ignore my actual sympoms. I do not think my current problems are at all related to the detachment so this is frustrating. I am quite near-sighted and this was thought to be a possible cause of the detachment.
THanks for reading! Thanks for any input!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?